Volume 7, Number 2
Previous Issue Next Issue

<strong>Forword</strong>.

J. Comp. Math., 7 (1989), pp. 97

Full PDF 65 1578 Abstract

J. Comp. Math., 7 (1989), pp.98-99

Preview Full PDF 88 1804 Abstract

Douglas N. Arnold & Patrick J. Noon

J. Comp. Math., 7 (1989), pp. 100-104

Preview Full PDF 75 1694 Abstract

M. S. Engelman

J. Comp. Math., 7 (1989), pp. 105-112.

Preview Full PDF 71 1653 Abstract

Bjorn Engquist

J. Comp. Math., 7 (1989), pp. 113-120.

Preview Full PDF 68 1609 Abstract

George C. Hsiao

J. Comp. Math., 7 (1989), pp. 121-131

Preview Full PDF 68 1664 Abstract

Ai-xiang Huang

J. Comp. Math., 7 (1989), pp. 132-139.

Preview Full PDF 65 1628 Abstract

R. E. Kleinman

J. Comp. Math., 7 (1989), pp. 140-150

Preview Full PDF 72 1638 Abstract

Charles S. C. Lin & Sen-Yen Shaw

J. Comp. Math., 7 (1989), pp. 151-156

Preview Full PDF 66 1686 Abstract

Kai-tai Li & Yin-nian He

J. Comp. Math., 7 (1989), pp. 157-173.

Preview Full PDF 70 1645 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 7 (1989), pp. 174-181

Preview Full PDF 68 1684 Abstract

Victor Pereyra

J. Comp. Math., 7 (1989), pp. 182-192

Preview Full PDF 70 1628 Abstract

Alan P. Wang

J. Comp. Math., 7 (1989), pp. 193-199

Preview Full PDF 71 1612 Abstract

Olof Widlund

J. Comp. Math., 7 (1989), pp. 200-208

Preview Full PDF 65 1649 Abstract

Yau Shu Wong

J. Comp. Math., 7 (1989), pp. 209-216

Preview Full PDF 67 1647 Abstract

Ning Yan & Kai-tai Li

J. Comp. Math., 7 (1989), pp. 217-225

Preview Full PDF 73 1694 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard